# SDR DHL96727007

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 243600
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 7436023
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE LOST POWER DOWN TO 1.24 EPR, 73 PERCENT N1, 380 EGT, 82 PERCENT N2, 3,000 LBS FUEL FLOW.  SHUT ENGINE DOWN AS PER OPS PRECEDURE, LANDING NORMAL.  INSTALLED FUEL PUMP AND FCU IAW P AND W MM 73-21-2 AND P AND W MM 73-11-1.  LEAK CHECK OK, GROUND RUN AND TRIM PER JRH 06-04-1, OK.
